Volume 19, Number 5
Previous Issue Next Issue

Zheng Su Wan & Zhi Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458

Preview Full PDF 111 1594 Abstract

Ying Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466

Preview Full PDF 101 1747 Abstract

Dan Fu Han

J. Comp. Math., 19 (2001), pp. 467-474

Preview Full PDF 112 1747 Abstract

Xiao Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488

Preview Full PDF 164 1794 Abstract

Wei Jun Tang, Hong Yuan Fu & Long Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500

Preview Full PDF 175 1769 Abstract

Hong Xing Rui & Dan Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510

Preview Full PDF 160 1700 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518

Preview Full PDF 172 1836 Abstract

Geng Sun, Hua Mo Wu & Li Er Wang

J. Comp. Math., 19 (2001), pp. 519-530

Preview Full PDF 178 1863 Abstract

Yi Qing Shen, Ru Quan Wang & Hong Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538

Preview Full PDF 170 1805 Abstract

Yu Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548

Preview Full PDF 166 1841 Abstract

Jin Ru Chen & Jun Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560

Preview Full PDF 170 1835 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard